Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having pain in lower back and leg. Suggest some painkillers and muscle relaxants

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 1998
Answered : 116 Questions
hi! doctor i have an lower back pain which is radiating to my left leg, though its mild only which caused due to exertion, i had the problem of slip disc 3 years back but after medication, exercises etc it was completely cured it re occurred few days back and now i am in some pain, i forgot and lost the prescription of my last doctor from bareilly as now i am shifted to navi Mumbai, please suggest me some painkillers and muscle relaxants to cure the problem, postures and all exercises i know for back pain, i dont want to go for MRI and xray now as i had all 3 years back.
Posted Mon, 1 Oct 2012 in Osteoporosis
Answered by Dr. S K Mishra 36 minutes later

Thanks for posting your query.

As you were already taking etoricoxib 90 mg, this time you can take in combination with muscle relaxant i.e. etoricoxib 60+thiocolchicoside 4 (like etoshine MR) twice daily with antacids. Please get it prescribed by your bed rest.

However if problem persists and/or there is neurological deficit present/appears later, it is better to consult a spine surgeon and you may need MRI as well.

Please do write back for follow up queries that you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor